# SDR DHL2001715004

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 65186214
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA INSPECTION FOUND LWR BELLY DOOR FWD THRESHOLD SILL-PLATE CRACKED.REMOVED OLD SILL-PLATE AND INSTALLED SERVICABLE PLATE IAW M/M 53-13-0.  STATUS-CLOSED.
